# SDR AALA202404171829

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 21,743 hours, 8,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY CYL. ACCUMULATOR PRESSURE IS LOW AT 1500 PSI SERVICES L4 DOOR EMERGENCY CYLINDER ACCUMULATOR TO 1780 PSI. AT55 DEGREES F, IAW AMM 52-10-00-614-001
